# SDR C2XA98IA467

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4630150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DUIRNG LINE MAINTENANCE INSPECTION, THE ELT WAS FOUND TO BE TRANSMITTING INADVERTANTLY WHEN NO SELECTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ELT CASE TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE ELT IAW B1900 MM 25-60-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
